Diophantus 近似  [in Japanese] Diophantine approximations  [in Japanese]

Access this Article

Search this Article

Author(s)

Journal

  • SUGAKU

    SUGAKU 64(3), 254-277, 2012-07-25

    The Mathematical Society of Japan

References:  134

  • 1 / 2
  • 1 / 2

Codes

  • NII Article ID (NAID)
    10031177296
  • NII NACSIS-CAT ID (NCID)
    AN00125036
  • Text Lang
    JPN
  • Article Type
    REV
  • ISSN
    0039470X
  • NDL Article ID
    023904254
  • NDL Call No.
    Z15-25
  • Data Source
    CJP  NDL  J-STAGE 
Page Top